A remark on Π -automorphisms

Bohdan Zelinka

Časopis pro pěstování matematiky (1965)

  • Volume: 090, Issue: 1, page 99-100
  • ISSN: 0528-2195

How to cite


Zelinka, Bohdan. "A remark on $\Pi $-automorphisms." Časopis pro pěstování matematiky 090.1 (1965): 99-100. <http://eudml.org/doc/20895>.

author = {Zelinka, Bohdan},
journal = {Časopis pro pěstování matematiky},
keywords = {set theory},
language = {eng},
number = {1},
pages = {99-100},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {A remark on $\Pi $-automorphisms},
url = {http://eudml.org/doc/20895},
volume = {090},
year = {1965},

AU - Zelinka, Bohdan
TI - A remark on $\Pi $-automorphisms
JO - Časopis pro pěstování matematiky
PY - 1965
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 090
IS - 1
SP - 99
EP - 100
LA - eng
KW - set theory
UR - http://eudml.org/doc/20895
ER -


  1. Ulam S. M., A Collection of Mathematical Problems, The Russian translation: Hepeшенные математические задачи, Mocква 1964. (1964) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.